Narrow Results Clear All
Search results for "Patient Education"
National Alert Network. Horsham, PA: Institute for Safe Medication Practices; Bethesda, MD: American Society of Health-System Pharmacists. October 12, 2017.
Care devices that enable patients to administer medicines at home can have unintended consequences. This alert raises awareness of hazards related to insulin pen misuse and offers recommendations to reduce risks, such as training patients to properly use pen needles and engaging community pharmacists in verifying that patients understand appropriate administration techniques.
FDA requiring color changes to Duragesic (fentanyl) pain patches to aid safety―emphasizing that accidental exposure to used patches can cause death.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; September 23, 2013.
This announcement explains a label change to a medication patch intended to reduce risk of accidental exposure.